# SDR SWIA202411261028

- Difficulty date: October 28, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 38,743 hours, 25,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER SIDE OF LEFT FWD UPLOCK ATTACHMENT ANGLE.  (FILED CLOSED)    REMOVED AND REPALCED ATTACHEMENT ANGLE PN SH670-36394-1 POI # 5000015864 PER CRJ 700 SRM 51-42-21-001-001-A01 REV 38B DATED 14DEC2020AND DWG SH670-36290 REV U COMPLIED WITH TASK CARD 51--900-1002
